# SDR DALA2022121908193

- Difficulty date: January 3, 2019
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,334 hours, 18,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H-CHECK AND DURING EM 5724-01010-44A, CRACK INDICATIONS WERE NOTED ON THE LT WING LOWER SKIN.  REPAIRED IAW ER/A 574076-14AD SECT I..
